# SDR SWAA2014012724538

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 54,382 hours, 43,217 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A1000X
- Part serial: 721151
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURN BACK, DECLARED EMERGENCY.  ON CLIMB OUT PASSING APPROXIMATELY 18,000 FT NR 1 ENG FAILED.  NO OVERHEAT, NO FIRE BOTH N1 & N2 CONTINUED TO ROTATE.  R & R NR 1 ENG IAW MT.
